# SDR R61A2022072000456

- Difficulty date: July 1, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N751YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000688
- Aircraft time: 11,559 hours, 7,660 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 17005663005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND FWD SECTION INTERNAL FUSE CORROSION FOUND ON SILL PANEL RH SIDE OF FLOOR BTWN FR12-14. REPLACED SILL PN 170-05663-005 IAW SRM 51-41-02.51-43-02 .AC WAS RETURNED TO SERVICE.
